# SDR UATA2019101424202

- Difficulty date: September 18, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 30,709 hours, 56,345 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: 212241001
- Part serial: NSN
- Condition: Cracked
- Location: Cargo Door
- Part time: 30,709 hours, 56,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LH CARGO DOOR HINGE BRACKET AT FRAME 27 IS CRACKED.  REPLACED HINGE BRACKET WITH NEW.
